MathSciNet Relay Station
MathSciNet bibliographic data
MR1243787 53C20 (22E40 53C21)
Bowditch, B. H. Discrete parabolic groups. J. Differential Geom. 38 (1993), no. 3, 559–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement